Alert archive / Arizona / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 85, NWS Tucson, AZ

August 22, 2015Pima County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Aug 22, 2015, 4:07 PM MST for Pima County, Arizona. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2015, 4:07 PM MST (23:07 UTC)
Expired
Aug 22, 2015, 5:00 PM MST
In force
53 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon

County Pima County, AZ

The radar

The Tucson radar (KEMX), 34 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 11.1 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2015-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2015-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2101 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1353 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

451 
WUUS55 KTWC 222307
SVRTWC
AZC019-230000-
/O.NEW.KTWC.SV.W.0085.150822T2307Z-150823T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
407 PM MST SAT AUG 22 2015

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PIMA COUNTY IN SOUTHEASTERN ARIZONA...

* UNTIL 500 PM MST

* AT 405 PM MST...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN 
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ACROSS THE CITY OF 
  TUCSON TO THE RINCON MOUNTAINS. THESE STORMS WERE MOVING SOUTH AT 
  5 TO 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TUCSON...TANQUE VERDE...LITTLETOWN...DREXEL-ALVERNON...SUMMIT...
  EAST SAHUARITA...CATALINA FOOTHILLS...SEVEN FALLS...RITA RANCH...
  VAIL...DAVIS-MONTHAN AIR FORCE BASE...SABINO CANYON...TUCSON
  INTERNATIONAL AIRPORT...CORONA DE TUCSON AND SAGUARO NATIONAL PARK
  EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3234 11095 3236 11047 3192 11046 3195 11094
TIME...MOT...LOC 2305Z 352DEG 10KT 3223 11064 

$$
2 follow-up statements
153 
WWUS55 KTWC 222324
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
424 PM MST SAT AUG 22 2015

AZC019-230000-
/O.CON.KTWC.SV.W.0085.000000T0000Z-150823T0000Z/
PIMA AZ-
424 PM MST SAT AUG 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MST
FOR EAST CENTRAL PIMA COUNTY...

AT 422 PM MST...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH MOVING ACROSS THE CITY OF TUCSON. SEVERAL SPOTTERS REPORTED HAIL 
SIZE OF A QUARTER OF AN INCH. THESE STORMS ARE GENERALLY MOVING 
SOUTH SOUTHEAST AROUND 5 TO 10 MPH.

LOCATIONS IMPACTED INCLUDE...
TUCSON...TANQUE VERDE...LITTLETOWN...DREXEL-ALVERNON...SUMMIT...EAST
SAHUARITA...CATALINA FOOTHILLS...SEVEN FALLS...RITA RANCH...VAIL...
DAVIS-MONTHAN AIR FORCE BASE...SABINO CANYON...TUCSON INTERNATIONAL
AIRPORT...CORONA DE TUCSON AND SAGUARO NATIONAL PARK EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3234 11095 3236 11047 3192 11046 3195 11094
TIME...MOT...LOC 2322Z 352DEG 10KT 3218 11063 

$$
902 
WWUS55 KTWC 222355
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
455 PM MST SAT AUG 22 2015

AZC019-230001-
/O.EXP.KTWC.SV.W.0085.000000T0000Z-150823T0000Z/
PIMA AZ-
455 PM MST SAT AUG 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PIMA COUNTY WILL
EXPIRE AT 500 PM MST...
                
THE STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER 
GUSTY WINDS...HEAVY RAIN AND SMALL HAIL ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM ESPECIALLY ON THE NORTHEAST SIDE OF TUCSON.

LAT...LON 3234 11095 3236 11047 3192 11046 3195 11094
TIME...MOT...LOC 2342Z 352DEG 10KT 3218 11063 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:40 PM MST, 1 hour 27 minutes earlier.

Area forecast discussion, Aug 22, 2:40 PM MST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
240 PM MST SAT AUG 22 2015

.SYNOPSIS...TYPICAL MONSOON DAY EXPECTED TODAY WITH A CHANCE OF
SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. CONDITIONS ARE
FAVORABLE FOR AN INCREASE IN THE STRENGTH AND COVERAGE OF STORMS
SUNDAY AND MONDAY. SOME STORMS WILL GENERATE STRONG WINDS AND HEAVY
RAIN. THE INCREASED MOISTURE WILL ALSO KEEP DAYTIME TEMPERATURES
CLOSER TO SEASONAL AVERAGES. FOR THE SECOND HALF OF THE NEW
WEEK...BUILDING HIGH PRESSURE WILL TEND TO SUPPRESS THUNDERSTORM
COVERAGE WHILE BRINGING HOTTER TEMPERATURES TO THE AREA.

&&

.DISCUSSION...WE'VE SEEN SOME LOWER LEVEL MOISTURE REINFORCEMENT
FROM THE GULF SPREADING THROUGH THE LOWER DESERTS THEN EASTWARD
TODAY. THIS HAS REINFORCED OUR BOUNDARY LAYER MOISTURE AND
MAINTAINED DEW POINTS IN THE 60S DEEP INTO THE AFTERNOON. THE FLOW
IS WEAK...BUT AS EXPECTED WE HAVE SEEN BETTER COVERAGE COMPARED TO
YESTERDAY WITH A BIT LESS CONVECTIVE INHIBITION AND LOWER CONVECTIVE
TEMPERATURES. VERY WET STORMS WITH FLASH FLOODING A CONCERN ALONG
WITH LOCALIZED WET MICROBURST ACTIVITY.

WEAK REMNANT MCV SPINNING JUST SOUTH OF THE BOOTHILL AREA IN
NORTHWEST CHIHUAHUA FIRING OFF ORGANIZED CONVECTION SOUTHEAST OF
DOUGLAS. AS OUR EASTERLY FLOW BEGINS TO SET UP IN THE EARLY EVENING
HOURS THIS WILL PROBABLY PUSH STORMS INTO FAR SOUTHEAST AREAS WITH
OUTFLOWS PROPAGATING WESTWARD OVERNIGHT. WE'LL KEEP ISOLATED SHOWERS
AND THUNDERSTORMS INTO THE EARLY MORNING HOURS.

BY SUNDAY THE HIGH CENTER RECONSOLIDATES EAST OF THE AREA WITH
INCREASING SOUTHERLY AND EASTERLY COMPONENTS TO OUR FLOW. AN IMPULSE
IN CENTRAL CHIHUAHUA SHOULD BE ABLE TO LIFT INTO OUR AREA TO HELP
ENHANCE AND ORGANIZE THUNDERSTORMS SUNDAY AFTERNOON AND SUNDAY
EVENING. ANOTHER RATHER FAVORABLE DAY MONDAY BUT WE'LL HAVE TO SEE
IF WE GET WORKED OVER ENOUGH TO DAMPEN THOSE EXPECTATIONS.

BY LATE WEDNESDAY AND THURSDAY THE RIDGE PHASES BACK WESTWARD AS A
STRONG LOW DIGS OFF BRITISH COLUMBIA AND THE PACIFIC NORTHWEST
COAST. SOME MOISTURE WILL STILL BE IN PLACE...BUT A MUCH WEAKER FLOW
REGIME WILL SEE LITTLE REINFORCEMENT.  ADD IN WEAK MID LEVEL
SUBSIDENCE AND OUR STORM TREND WILL BE SIGNIFICANTLY LESS BY THURSDAY
AND FRIDAY.

AS THIS HAPPENS...STRONG HEIGHT AND THICKNESS INCREASES WILL PUSH
OUR TEMPERATURES BACK TOWARD RECORD LEVELS BY FRIDAY.

&&

.AVIATION...VALID THRU 24/00Z.
MNLY W OF KTUS...FEW-SCTD 8-12KFT OTRW CLR. FROM KTUS S AND E...
SCTD TO LCLY BKN CLOUDS AT 8-12K FT THRU 23/05Z WITH ISOLD TO SCTD
-SHRA/TS. BRIEF MVFR CONDS...ALONG WITH STRONG GUSTY WINDS POSSIBLE
IN AN AROUND SHRA/TSRA. BTWN 23/05Z AND 23/15Z...SCTD 8-12KFT ISOLD
SHRA/RS. AFT 23/18Z...SHRA/TS DVLPG. WINDS AWAY FROM STORMS
GENERALLY BE LIGHT AND TERRAIN DRIVEN. AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER..ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
THRU THIS EVENING MAINLY EAST AND SOUTH OF TUCSON. THUNDERSTORMS
CHANCES WILL INCREASE SUNDAY INTO EARLY NEXT WEEK. EXPECT A DECREASE
IN SHOWER AND THUNDERSTORMS DURING THE MIDDLE TO LATTER PART OF NEXT
WEEK. WINDS WILL BE TYPICAL FOR MID AUGUST AND GENERALLY LESS THAN
15 MPH WITH AFTERNOON GUSTINESS...ESPECIALLY IN THE GILA RIVER VLY.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

MEYER/GLUECK

In the hours before

Special weather statement, Aug 22, 11:44 AM MST, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1144 AM MST SAT AUG 22 2015

AZZ508-511-221930-
EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ-
GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-
1144 AM MST SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COCHISE COUNTY
UNTIL 1230 PM MST...

AT 1143 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
ABOUT 9 MILES NORTHWEST OF WILLCOX...MOVING EAST AT 5 TO 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL REMAIN OVER MAINLY REMOTE AREAS OF NORTH CENTRAL
COCHISE COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3225 11003 3242 11007 3242 10980 3225 10987
TIME...MOT...LOC 1843Z 256DEG 7KT 3234 10996

MEYER
Special weather statement, Aug 22, 12:11 PM MST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1211 PM MST SAT AUG 22 2015

AZZ507-221945-
UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ-
1211 PM MST SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COCHISE COUNTY UNTIL
1245 PM MST...

AT 1210 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NORTHWEST OF HUACHUCA CITY...MOVING SOUTHEAST AT 5 MPH.

HALF INCH HAIL...HEAVY RAIN AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NW SIERRA VISTA...HUACHUCA CITY AND WHETSTONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3166 11043 3172 11038 3170 11027 3159 11036
TIME...MOT...LOC 1910Z 303DEG 6KT 3166 11035
Special weather statement, Aug 22, 12:35 PM MST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1235 PM MST SAT AUG 22 2015

AZZ508-512-222000-
EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ-
CHIRICAHUA MOUNTAINS INCLUDING CHIRICAHUA NATIONAL MONUMENT AZ-
1235 PM MST SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COCHISE COUNTY UNTIL 100
PM MST...

AT 1234 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PARADISE. THIS STORM WAS NEARLY STATIONARY.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PARADISE AND PORTAL.

LAT...LON 3194 10925 3203 10927 3208 10915 3190 10913
TIME...MOT...LOC 1934Z 262DEG 2KT 3199 10918
Special weather statement, Aug 22, 1:29 PM MST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
129 PM MST SAT AUG 22 2015

AZZ503-222100-
UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES AZ-
129 PM MST SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANTA CRUZ COUNTY
UNTIL 200 PM MST...

AT 128 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NOGALES...MOVING SOUTH AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
BRIEF TORRENTIAL RAINFALL.

LOCATIONS IMPACTED INCLUDE...
NOGALES AND RIO RICO SOUTHWEST.

LAT...LON 3141 11106 3143 11099 3133 11085 3133 11105
TIME...MOT...LOC 2028Z 345DEG 9KT 3138 11101

CARLAW
Special weather statement, Aug 22, 2:47 PM MST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
247 PM MST SAT AUG 22 2015

AZZ504-507-513-222230-
TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-
UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ-
247 PM MST SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PIMA COUNTY UNTIL
330 PM MST...

AT 246 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF CORONA DE TUCSON...MOVING NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM...ALONG WITH HEAVY RAINFALL.

THIS STORM WILL REMAIN OVER MAINLY REMOTE AREAS OF EAST CENTRAL PIMA
COUNTY. HOWEVER STRONG OUTFLOWS ARE PUSHING DEEPER INTO THE COUNTY
AND WILL BE MONITORED FOR ADDITIONAL STORM DEVELOPMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3174 11070 3173 11093 3191 11082 3184 11056
TIME...MOT...LOC 2146Z 216DEG 9KT 3182 11076

MEYER
Special weather statement, Aug 22, 3:18 PM MST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
318 PM MST SAT AUG 22 2015

AZZ507-513-222245-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-
UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ-
318 PM MST SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COCHISE COUNTY UNTIL
345 PM MST...

AT 317 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BENSON AND ALONG STATE ROUTE 80 AND INTERSTATE 10. THIS STORM
WAS NEARLY STATIONARY.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BENSON...SAINT DAVID...KARTCHNER CAVERNS STATE PARK AND ST. DAVID.

LAT...LON 3177 11034 3182 11038 3189 11038 3208 11021
      3195 11012 3182 11009
TIME...MOT...LOC 2217Z 215DEG 2KT 3194 11025

CARLAW

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 4:50 AM MSTAreal Flood AdvisoryTWCPinal3 hr
Aug 22, 11:08 AM MSTAreal Flood AdvisoryTWCCochise112 min
Aug 22, 11:36 AM MSTSpecial Weather StatementTWCCochise39 min
Aug 22, 11:44 AM MSTSpecial Weather StatementTWC46 min
Aug 22, 12:11 PM MSTSpecial Weather StatementTWCSanta Cruz34 min
Aug 22, 12:26 PM MSTSevere Thunderstorm WarningTWCCochise49 min
Aug 22, 1:08 PM MSTFlash Flood WarningTWCCochise82 min
Aug 22, 1:29 PM MSTSpecial Weather StatementTWCSanta Cruz31 min
Aug 22, 2:00 PM MSTSevere Thunderstorm WarningTWCCochise30 min
Aug 22, 2:10 PM MSTFlash Flood WarningTWCSanta Cruz110 min
Aug 22, 2:25 PM MSTSevere Thunderstorm WarningTWCCochise50 min
Aug 22, 2:47 PM MSTSpecial Weather StatementTWCSanta Cruz43 min
Aug 22, 3:14 PM MSTAreal Flood AdvisoryTWCCochise2 hr
Aug 22, 3:18 PM MSTSpecial Weather StatementTWCCochise27 min
Aug 22, 3:18 PM MSTSevere Thunderstorm WarningTWCPima, Santa Cruz27 min
Aug 22, 3:22 PM MSTAreal Flood AdvisoryTWCGreenlee113 min
Aug 22, 3:45 PM MSTSevere Thunderstorm WarningTWCPima30 min
Aug 22, 3:47 PM MSTSevere Thunderstorm WarningTWCPima43 min
Aug 22, 3:55 PM MSTFlash Flood WarningTWCPima, Santa Cruz2 hr
Aug 22, 3:56 PM MSTFlash Flood WarningTWCPima2 hr
Aug 22, 4:32 PM MSTFlash Flood WarningTWCPima118 min
Aug 22, 4:45 PM MSTSpecial Weather StatementTWC30 min
Aug 22, 4:57 PM MSTSpecial Weather StatementTWCPima48 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.